Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi Peter

HAPPY NEW YEAR

I hope to be joining the IVF Rollercoaster very soon and am feeling very excited but nervous too.

I feel very blessed as I have a 2.5 yr old son who is my world. Although, after giving birth I developed deep vein thrombosis and had to inject myself with heparin for several weeks.

However, I am now worried that this may have an affect with some of the IVF drugs I may take? (ostradiol valerate etc )

Can you advise me?

Twinkle Star


 

·
Registered
Joined
·
856 Posts
Dear Twinkle Star!

DVT is a potential complication in many scenarios. You need to check with your physician if your are still taking heparin about potential interactions with stimulatory drugs. You should also mention your history of DVT.

Hope this helps!

Peter

Twinkle Star said:
Hi Peter

HAPPY NEW YEAR

I hope to be joining the IVF Rollercoaster very soon and am feeling very excited but nervous too.

I feel very blessed as I have a 2.5 yr old son who is my world. Although, after giving birth I developed deep vein thrombosis and had to inject myself with heparin for several weeks.

However, I am now worried that this may have an affect with some of the IVF drugs I may take? (ostradiol valerate etc )

Can you advise me?

Twinkle Star
 
1 - 2 of 2 Posts
Top